Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Jelena Aleksić, Darko Mitrovic "On the compactness for two dimensional scalar conservation law with discontinuous flux," Communications in Mathematical Sciences, Commun. Math. Sci. 7(4), 963-971, (December 2009)